# SDR DALA2014112806394

- Difficulty date: November 28, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 101,669 hours, 19,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FASTENER BS 525, STRINGER 11L.  REMOVED FASTENER.  INSTALLED TEMPORARY BLIND FASTENER IAW SRM 53-00-01.
